# SDR UPS97524751

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 990-1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN DECK FLOORBEAM UPPER CHORD HAS AREAS OF CORROSION ON UPPER SURFACE BETWEEN BS 990-BS1070 LBL 45 WL 208.  CORROSION REWORK OUT OF LIMITS IAW SRM 53-00-51.  REPAIRED FLOORBEAM STA 990-1070 LBL 45 WL 208 IAW BF GOODRICH AEROSPACE EWO97-4086 UPS FILE NR 757-53-0046.
